The maximum term of a Dirichlet series specifying an entire function
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1982), pp. 79-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_10_a13,
author = {M. M. Homyak},
title = {The maximum term of {a~Dirichlet} series specifying an entire function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--81},
year = {1982},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_10_a13/}
}
M. M. Homyak. The maximum term of a Dirichlet series specifying an entire function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1982), pp. 79-81. http://geodesic.mathdoc.fr/item/IVM_1982_10_a13/